# SDR TWAA9904916

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT SIDE OF FUSELAGE WITH STATIC BURN AT STA 110, 24 IN BELOW RT SLIDING WINDOW. BLENDED OUT PER SRM 53-04. NDT SHOWED CRACK WHICH WAS REPAIRED PER SRM 53-04 FIG 38.
